# SDR ASOA03118

- Difficulty date: March 19, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: O-Ring
- Part number: M259882904
- Condition: Leaking
- Location: Apu Fuel Sys
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 4772 - DURING CRUISE FROM MOB-DFW, AT APPROXIMATELY 31,000 FT, A STRONG FUEL ODOR OCCURRED IN THE COCKPIT.  THE CREW INITIATED DESCENT OT 24,000 FEET AND SELECTED THE LEFT PACK OFF WHICH ELIMINATED THE FUEL ODOR.  THE AIRCRAFT LANDED SAFELY IN DFW.  MAINTENANCE REMOVED AND REPLACED AN O-RING AT THE FUEL FLOW ELBOW ON THE AUXILIARY POWER UNIT.  OPERATIONAL AND LEAK CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
